# SDR QXEA9500428

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC592
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032501
- Condition: Leaking
- Location: Cockpit
- Component: Swrngn
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOI - HYDRAULIC PRESS DROPPED TO ZERO, LEFT AND RIGHT HYDRAULIC.  WARNING LIGHTS ILLUMINATED.  SYSTEM OPERATED AT ZERO PRESSURE FOR APPROXIMATELY 15-20 MINUTES.  ALTERNATE GEAR EXTENSION PERFORMED AND AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.   GEAR UP LINE AND FLAP UP LINE REPLACED I/A/W MAINT. MANUAL.  COMPLIED WITH CAUTION PUMP PROCEDURES I/A/W MAINT. MANUAL.  HYDRAULIC LINES LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
